Displaying 30 questions associated with Levaquin.
I took Levaquin (levofloxacin) last year for tonsillitis. I don't know why the doctor gave such an antibiotic but I took it anyways against my better judgement. I only took a few doses before I threw away the pills since I was freaking out reading about Tendonitis. Incidentally my calcaneal... read more
I had walking pneumonia at Thanksgiving and was prescribed levaquin. The next day I noticed soreness in calves. The soreness, in three days, developed into tendonitis in ankles and in shoulders. I had no idea that levaquin was causing this and took levaquin for the ten days prescribed. This has now... read more
I took Levaquin 500 mg x 2 days and almost immediately started having leg/calf cramps and swelling. My doctor d/c'd the drug, and 3 weeks later I still having relentless calf cramps. Anyone else have this problem, and how long did it last?
I had diverticulitis and my doctor gave me levaquin and flagyl. I've read some scary stories about levaquin, but I was so sick, I just took it and didn't think twice about it. Has anyone had an adverse delayed reaction to it?
I took it for 5 days almost 2 months ago & haven't been able to taste or smell since. Any comments or solutions?
I was given azithromycin. I was scared and did not take it. Then I was given Levaquin. I was told of the increased risk for bleeding, and did not take the antibiotics. Isn't there something safe to use while on warfarin?
I have taken it before for pneumonia and was on it for 30 days with no problem. I only have three more days but my arms and shoulders are killing me. Will this go away when I finish the Medicine?
I have taken 7 out of 10 of my doses of Levaquin (was prescribed one tab daily for 10 days) for a sinus infection. I want to stop taking the Levaquin and start Augmentin which has been prescribed twice a day for 10 days. This is due to the fact that I am breastfeeding and Augmentin is safer than... read more
Have trouble walking, itching all over the body, gastric parisis, loss of balance, cornea edema, loss of energy and depression.
After three days of Levaquin I got depressed and kept having "panic attacks" - totally unusual for me. I stopped the pills and thought I felt better two days later but now, on the third day, I am very jumpy again. How long should it be for these feelings to go away if they are caused by... read more
I'm starting to have swelling in my legs and pain in both knees. Will this dissipate over time or is there something to counter act these side effects. These symptoms started after finishing a ten day regimen of 500 mg. Do I need to go see my physician?
Ask a Question
Related Condition Support Groups
Levaquin Patient Information at Drugs.com
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)